# SDR YENA2025070200674

- Difficulty date: June 29, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N729JB
- Make and model: Airbus A320-232
- Aircraft serial: 03572
- Aircraft time: 62,340 hours, 22,464 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Module
- Part number: PG1152BC02
- Part serial: 0804J571
- Condition: Failed
- Location: Air Data
- Part time: 62,340 hours, 22,464 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT#1962, PBI-LGA. (REJECTED TAKE OFF)  F/O AIRSPEED INDICATOR STAGNATED INDICATION REJECTED TAKE OFF 60.70 KTS INDICATED ON CA SIDE; REMOVED AND REPLACED #2 AIR DATA  MODULE IAW AMM 34-11-17, OPS CHECK NORMAL, RTO INSPECT. REQ, PITOT STATIC SYSTEM FUNCTIONAL TEST REQ.
